# SDR CALA2025030402567

- Difficulty date: February 25, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 83,417 hours, 36,399 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lgciu
- Part number: 664700500A4D
- Part serial: 2539842284
- Condition: Faulted
- Location: Left
- Part time: 783,410 hours, 736,396 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DECENT AT ABOUTFL210 GOT DOOR AFTCARGO ECAM WITHNORMAL PR ESSURIZATION UPDATED MAA CODE FIX USING VENDOR MAA SCREEN DEFER REF MEL 5270CD.   CONFIRMED AFT CARGO DOOR CLOSED AND LATCHED-MEL 5270CD APPLIED FOR DOOR INDIC INOP.  CONFIRMED AFT CARGO DOOR CLOSED AND LATCHED-MEL 5270CD APPLIED FOR DOOR INDIC INOP DEFERRED DIRECTLY BY TOMC *DM* AVIATAR SHOWS "AFT CARGO DOOR HANDLE PROX SNSR(34WV)TGT POS" REF TSM 32-31-00-810-886-A. (AFT CARGO - DOOR INDICATION PROXIMITY-SWITCH TGT POS FAULT (12MJ, 32WV, 34WV),  NO AFT CARGO DOOR ECAM WARNING PRESENT ON ARRIVAL. ACCMP AFT CARGO DOOR OPS TEST REF AMM 52-32-00-710-001. TEST PASS. FOUND AFT CARGO DOOR HANDLE PROX SENSOR 34WV FAULT ON LGCIU FAULT HISTORY. FOUND EVIDENCE OF DOOR HANDLE PROX SENSOR RUBBING WITH TARGET. PARTS UPDATE. REMOVED AND REPLACED AFT CARGO DOOR HANDLE PROXIMITY SWITCH (34WV) REF AMM  54-21-12-000/400-001-A. FOUND GAP J2 WITHIN TOLERANCE AND DID NOT MAKE ADJUSTMENTS. NO HELP. CARGO DOOR STILL SHOWS OPEN. REMOVED AND REPLACED #1 LGCIU REF 32-31-71. OPS CHECK GOOD. AFT CARGO LIGHT ON ECM SHOWS CLOSED.
